# SDR AALA991036

- Difficulty date: July 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N324AA
- Make and model: Boeing 767223
- Aircraft serial: 22325
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAX - DURING OVERNIGHT MAINTENANCE, BOTH OVERWING EMERGENCY EXIT SIGNS INOPERATIVE.  RESEATED CONNECTOR TO BATTERY PACK MODULE.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
